Secured Debt under Conditions of Imperfect Information
George G Triantis
The Journal of Legal Studies, 1992, vol. 21, issue 1, 225-58
Date: 1992
References: Add references at CitEc
Citations: View citations in EconPapers (9)
Downloads: (external link)
http://dx.doi.org/10.1086/467906 (application/pdf)
Access to the online full text or PDF requires a subscription.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ucp:jlstud:v:21:y:1992:i:1:p:225-58
Access Statistics for this article
More articles in The Journal of Legal Studies from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().